Advertisement

Mathematische Annalen

, Volume 313, Issue 4, pp 731–761 | Cite as

Rankin-Selberg integrals in two complex variables

  • Daniel Bump
  • Solomon Friedberg
  • David Ginzburg
Mathematics Subject Classification (1991):11F70, 11F46, 22E46 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Daniel Bump
    • 1
  • Solomon Friedberg
    • 2
  • David Ginzburg
    • 3
  1. 1. Department of Mathematics, Stanford University, Stanford, CA 94305-2125, USA (e-mail: bump@gauss.stanford.edu) US
  2. 2. Department of Mathematics, Boston College, Chestnut Hill, MA 02467-3806, USA (e-mail: Solomon.Friedberg@bc.edu) US
  3. 3. School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat-Aviv, 69978, Israel (e-mail: ginzburg@math.tau.ac.il) IL

Personalised recommendations